MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE J; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE J; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A-TCSE-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturing ref: 3008452825-2023-00275.At the end of an atrial fibrillation procedure, a cardiac tamponade was observed during rf in the left pulmonary veins which required drainage.During general anesthesia there was low blood pressure for a period of 15 minutes.There were no issues while using the catheter.It was possible that a complicated transseptal access caused it.The tamponade was diagnosed using via an echocardiogram and fluoroscopy.A pericardiocentesis was performed and the procedure was completed with no further issues.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE J
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17204538
Report Number3008452825-2023-00274
Device Sequence Number5540437
Product Code OAE
UDI-Device Identifier05415067027702
UDI-Public05415067027702
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TCSE-J
Device Catalogue NumberA-TCSE-J
Device Lot Number8952755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRK XS TRANSSEPTAL NEEDLE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown